Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 16, Number 2 (2012), 733-759.
$\theta-$MONOTONE OPERATORS AND $\theta-$CONVEX FUNCTIONS
In this paper we introduce a new monotonicity concept for multivalued operators, respectively, a new convexity concept for real valued functions, which generalize several monotonicity, respectively, convexity notions already known in literature. We present some fundamental properties of the operators having this monotonicity property. We show that if such a monotonicity property holds locally then the same property holds globally on the whole domain of the operator. We also show that these two new concepts are closely related. As an immediate application we furnish some surjectivity results in finite dimensional spaces.
Taiwanese J. Math., Volume 16, Number 2 (2012), 733-759.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H05: Monotone operators and generalizations 26A51: Convexity, generalizations 26B25: Convexity, generalizations 49J50: Fréchet and Gateaux differentiability [See also 46G05, 58C20]
László, Szilárd. $\theta-$MONOTONE OPERATORS AND $\theta-$CONVEX FUNCTIONS. Taiwanese J. Math. 16 (2012), no. 2, 733--759. doi:10.11650/twjm/1500406612. https://projecteuclid.org/euclid.twjm/1500406612